MathSciNet Relay Station
MathSciNet bibliographic data
MR961620 43A10 (34B25 42C05)
Connett, William C.; Schwartz, Alan L. Analysis of a class of probability preserving measure algebras on compact intervals. Trans. Amer. Math. Soc. 320 (1990), no. 1, 371–393.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement